# SDR SWAA095143

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 4,003 hours, 2,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BROKEN AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
